# SDR SIMA20170214002

- Difficulty date: February 14, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 40,551 hours, 36,614 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR IS HARD TO OPEN.  LUBRICATED AND PERFORMED OPERATIONAL CHECK MAIN CABIN DOOR AND FOUND OK IAW AMM 52-10-01
